Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 129, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 8:51 AM EDT for Gwinnett County, Georgia. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 8:51 AM EDT (12:51 UTC)
- Expired
- Apr 19, 2019, 6:17 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Haynes Creek at Lenora Road near Snellville (BIGG1). The gauge peaked at 12.71 ft at Apr 19, 2019, 1:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207385, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
411
WGUS42 KFFC 191251
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
851 AM EDT Fri Apr 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattahoochee River near Vinings Paces Ferry Road affecting Cobb
and Fulton Counties
Pew Creek near Lawrenceville affecting Gwinnett County
Big Haynes Creek near Snellville affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC067-121-200036-
/O.NEW.KFFC.FL.W.0127.190419T1715Z-190420T0036Z/
/VING1.1.ER.190419T1715Z.190419T1800Z.190419T1836Z.NO/
851 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Vinings Paces Ferry Road.
* From this afternoon until this evening.
* At 8 AM Friday the stage was 13.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 14.1 feet by this afternoon. The river will fall
below flood stage by this afternoon.
* At 14 feet...Flood stage is reached. Minor flooding begins in the
woodlands along the river upstream and downstream from the gage on
Paces Ferry Road. Portions of an athletic field at Lovett School...
backyards of residential homes on Cochise Drive...Paces Ferry
Drive...Paces Manor and Farmington Drive...and walking paths by a
restaurant will be under one foot of water.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC135-200251-
/O.NEW.KFFC.FL.W.0128.190419T1251Z-000000T0000Z/
/LAWG1.1.ER.190419T1117Z.190419T1215Z.000000T0000Z.UU/
851 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville .
* From this morning until further notice.
* At 8 AM Friday the stage was 12.3 feet and rising.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$
GAC135-200251-
/O.NEW.KFFC.FL.W.0129.190419T1251Z-000000T0000Z/
/BIGG1.1.ER.190419T1147Z.190419T1231Z.000000T0000Z.UU/
851 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Haynes Creek near Snellville .
* From this morning until further notice.
* At 8 AM Friday the stage was 11 feet and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding will occur in
the woodlands and pastures near the creek upstream and downstream
from the gage on Lenora Road. Some outbuildings near the creek
upstream and on the left bank from the bridge may begin to flood.
&&
LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397 3376 8401
$$3 follow-up statements
692 WGUS42 KFFC 191508 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1108 AM EDT Fri Apr 19 2019 ...Observed Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... Big Haynes Creek near Snellville affecting Gwinnett County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-200508- /O.CON.KFFC.FL.W.0129.000000T0000Z-000000T0000Z/ /BIGG1.2.ER.190419T1147Z.190419T1446Z.000000T0000Z.UU/ 1108 AM EDT Fri Apr 19 2019 ...Observed flooding increased from Minor to Moderate severity... The Flood Warning continues for The Big Haynes Creek near Snellville . * Until further notice. * At 1046 AM Friday the stage was 12.3 feet and rising. * Flood stage is 10 feet. * At 12.0 feet, moderate flooding begins with significant flooding in the woodlands and pastures near the creek upstream and downstream from the gage on Lenora Road. Some outbuildings near the creek upstream and on the left bank from the bridge will be flooded with around two feet of water. The water level will reach the bottom of the single lane wood and steel bridge. County officials may need to close it. This flooding will be worse than March 2003. && LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397 3376 8401 $$
735 WGUS82 KFFC 192134 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 534 PM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Big Haynes Creek near Snellville affecting Gwinnett County GAC135-201134- /O.CON.KFFC.FL.W.0129.000000T0000Z-000000T0000Z/ /BIGG1.2.ER.190419T1147Z.190419T1617Z.000000T0000Z.UU/ 534 PM EDT Fri Apr 19 2019 The Flood Warning continues for The Big Haynes Creek near Snellville . * Until further notice. * At 5 PM Friday the stage was 11.3 feet...and falling. * Minor flooding is occurring. * Flood stage is 10 feet. * At 11 feet...Minor flooding continues in the woodlands and pastures near the creek upstream and downstream from the gage on Lenora Road. Some outbuildings near the creek upstream and on the left bank from the bridge will be flooded with around one foot of water. && LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397 3376 8401 $$
424 WGUS82 KFFC 192217 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 617 PM EDT Fri Apr 19 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Big Haynes Creek near Snellville affecting Gwinnett County GAC135-192247- /O.CAN.KFFC.FL.W.0129.000000T0000Z-190419T2217Z/ /BIGG1.2.ER.190419T1147Z.190419T1617Z.190419T2155Z.UU/ 617 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Big Haynes Creek near Snellville . * This takes effect immediately. * Until Wednesday December 31. * At 6 PM Friday the stage was 9.8 feet and falling. * Flood stage is 10 feet. * The creek will continue to fall. * Between 8 and 10 feet, bankfull conditions occur upstream and downstream on the creek from the stream gage at Lenora Road. && LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397 3376 8401 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 7:39 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 19, 7:39 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT Fri Apr 19 2019 .PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 90 40 40 10 Atlanta 68 45 56 45 / 80 40 40 5 Blairsville 65 39 48 37 / 90 60 50 20 Cartersville 67 43 55 40 / 70 50 50 10 Columbus 69 46 63 44 / 80 20 10 0 Gainesville 68 44 53 42 / 90 50 50 10 Macon 71 45 61 44 / 90 20 10 0 Rome 66 43 56 40 / 70 60 50 5 Peachtree City 68 44 59 42 / 80 30 30 0 Vidalia 76 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion...Meriwether... Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor... Troup...Upson...Webster. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 846 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 846 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be along and east of a line from Athens to Columbus. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 5:25 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Fri Apr 19 2019
GAZ022-023-034-191000-
Hall GA-Forsyth GA-Gwinnett GA-
525 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...EASTERN
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 600 AM EDT...
At 525 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Buford Dam-Lake Lanier Parks, or 7 miles
southeast of Cumming...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Gainesville, Buford, Flowery Branch, Oakwood, Rest Haven, Aqualand
Park, Oscarville and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3409 8399 3415 8402 3416 8406 3435 8392
3432 8377 3423 8376
TIME...MOT...LOC 0925Z 226DEG 32KT 3414 8403
WIND...50MPHSpecial weather statement, Apr 19, 5:39 AM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019
GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...
At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Rises on smaller creeks and
streams can also be expected.
Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
3333 8422 3297 8451 3297 8453 3295 8452
3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475Special weather statement, Apr 19, 6:14 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 AM EDT Fri Apr 19 2019
GAZ045-046-048-054>057-191045-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-Newton GA-
Henry GA-
614 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...SOUTHEASTERN DEKALB...NORTHERN SPALDING...NORTHWESTERN
NEWTON AND HENRY COUNTIES UNTIL 645 AM EDT...
At 614 AM EDT...a strong thunderstorm was near Eagles Landing, or
near Jonesboro...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Hampton,
Lovejoy, Oxford, Lithonia, Porterdale, Sunny Side, Lakeview Estates,
Georgia International Horse Park, Lake Spivey, Blacksville, Rex,
Arabia Mountain, Big Haynes Creek Park, Hidden Valley Park and Jw
Smith Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8440 3377 8406 3375 8402 3378 8399
3378 8396 3370 8385 3362 8382 3333 8423
3335 8440
TIME...MOT...LOC 1014Z 228DEG 49KT 3347 8426
WIND...40MPHSpecial weather statement, Apr 19, 6:25 AM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Fri Apr 19 2019
GAZ007-012-013-020-021-191100-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
625 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
WESTERN PICKENS COUNTIES UNTIL 700 AM EDT...
At 623 AM EDT...National Weather Service doppler radar indicated a
storm near White, or near Cartersville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
White, Talking Rock, Fairmount, Ranger, Salacoa Valley, Pine Log,
Blaine, Talmadge, Funkhouser, Hinton, Roundtop and Talona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3454 8444 3424 8468 3427 8479 3458 8468
3458 8465 3461 8465 3462 8454
TIME...MOT...LOC 1023Z 206DEG 42KT 3423 8476
WIND...50MPHSpecial weather statement, Apr 19, 6:41 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Apr 19 2019
GAZ078-079-089-191130-
Harris GA-Talbot GA-Muscogee GA-
641 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 730 AM EDT...
At 641 AM EDT...a cluster of strong thunderstorms were over Flat
Rock, or 8 miles northeast of Columbus...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Hamilton, Manchester, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland
Park, Laurel Hills, F.d. Roosevelt State Park, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Flint Hill and Kenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8486 3287 8475 3286 8475 3284 8470
3285 8459 3279 8460 3241 8490 3247 8500
3250 8500 3255 8503
TIME...MOT...LOC 1041Z 203DEG 27KT 3256 8491
WIND...50MPHSpecial weather statement, Apr 19, 8:43 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 AM EDT Fri Apr 19 2019
GAZ092-093-104>106-191330-
Macon GA-Schley GA-Crisp GA-Dooly GA-Sumter GA-
843 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHEASTERN
SCHLEY...CRISP...SOUTHERN DOOLY AND SUMTER COUNTIES UNTIL 930 AM
EDT...
At 843 AM EDT...a strong thunderstorm was over Maddox, or near
Americus...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Cordele, Vienna, Byromville, Leslie, Andersonville, Lilly,
De Soto, Desoto, Cobb, Sumter, Lamar, Richwood, New Era, La Crosse,
Huntington, Pennington, Drayton, Clearview and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8394 3186 8393 3188 8393
3191 8392 3191 8422 3202 8438 3232 8417
3208 8361 3202 8361 3180 8379
TIME...MOT...LOC 1243Z 233DEG 32KT 3200 8425
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.